# SDR ASOA2012112002496

- Difficulty date: October 24, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 17,774 hours, 16,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 ANGLES ARE CRACKED AT RBL 9 AND LBL 9 INBD AND OTBD SIDES.  REMOVED CRACKED ANGLES .  REPLACED WITH NEW ANGLES IAW SRM 51-42-21.  SDR CLOSED.
